On designing filters for uncertain sampled-data nonlinear systems

Full text for this resource is not available from the Research Repository.

Nguang, SK and Shi, Peng (2000) On designing filters for uncertain sampled-data nonlinear systems. Systems and Control Letters, 41 (5). 305 - 316. ISSN 0167-6911

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36603
DOI https://doi.org/10.1016/S0167-6911(00)00064-5
Official URL https://www.sciencedirect.com/science/article/pii/...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Keywords nonlinear filtering; sampled-data systems; digital filter
Citations in Scopus 32 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login